MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient underwent an initial subchondroplasty (scp) procedure on (b)(6) 2019.The patient returned to the clinic for an unscheduled visit on (b)(6) 2019 for increased pain, likely related to soft tissue/it band.The patient was given a corticosteroid injection in the knee and prescribed physical therapy.The clinical project lead was notified on april 12th, 2019 and provided the operative notes.The event is ongoing.This complaint is being treated as a serious injury and will be investigated further.Once additional information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
Clinical subject (b)(6) experienced increased pain after scp surgery.
 
Additional Manufacturer Narrative
On (b)(6) 2019 the patient received scp treatment on lateral femoral condyle and lateral tibial plateau.A lateral partial meniscectomy and debridement were performed concomitantly.Surgical notes indicate the case proceeded as anticipated, and there were no intraoperative adverse events noted.Patient returned for routine 3 month visit and reported increased knee pain initiating (b)(6) 2019.Radiographs of the right knee over the area of the subchondroplasty lateral femoral condyle and lateral tibial plateau all look to be normal and no evidence of stress fracture or any irregularities, and the patient still has good maintenance of the joint space.Office diagnosis was that pain was potentially soft tissue/ it band and treated with cortisone injection.Though the surgeon indicated that event is possibly related to scp procedure, the it band is not inside of the treatment area.This complaint is being closed as a clinical observation but unrelated to the scp procedure.The patient is retained in the study and so will continue to be monitored for additional adverse events.If further information is obtained, the complaint will be reopened and further investigated.The dhr for the lot in question was reviewed, and no anomalies related to the complaint condition were noted.The product was not returned for evaluation, as it remains implanted in the patient.
 
Event or Problem Description
Clinical subject (b)(6) experienced increased pain after scp surgery.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8599334
Report Number3008812173-2019-00028
Device Sequence Number19335567
Product Code OJH
UDI-Device Identifier00889024205314
UDI-Public00889024205314
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2020
Device Model NumberN/A
Device Catalogue Number414.502
Device Lot NumberKC04323
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age17 MO
Event Location Hospital
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight69